CSpace

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
An Algebraic Multigrid Method for Eigenvalue Problems and Its Numerical Tests 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 1-19
Authors:  Zhang, Ning;  Han, Xiaole;  He, Yunhui;  Xie, Hehu;  You, Chun'guang
Favorite  |  View/Download:61/0  |  Submit date:2021/01/14
Algebraic multigrid  multilevel correction  eigenvalue problem  
A cascadic multigrid method for nonsymmetric eigenvalue problem 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 146, 页码: 55-72
Authors:  Yue, Meiling;  Xie, Hehu;  Xie, Manting
Favorite  |  View/Download:32/0  |  Submit date:2020/01/10
Nonsymmetric eigenvalue problem  Cascadic multigrid  Multilevel correction method  Finite element method  
A multilevel correction adaptive finite element method for Kohn-Sham equation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 355, 页码: 436-449
Authors:  Hu, Guanghui;  Xie, Hehu;  Xu, Fei
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
Density functional theory  Kohn-Sham equation  Multilevel correction  Adaptive finite element method  
A GENERAL TWO-LEVEL SUBSPACE METHOD FOR NONLINEAR OPTIMIZATION 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 6, 页码: 881-902
Authors:  Chen, Chong;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:29/0  |  Submit date:2019/03/05
Nonlinear optimization  Convex and nonconvex problems  Subspace technique  Multigrid/multilevel method  Large-scale problems  
Adaptive Multilevel Correction Method for Finite Element Approximations of Elliptic Optimal Control Problems 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 72, 期号: 2, 页码: 820-841
Authors:  Gong, Wei;  Xie, Hehu;  Yan, Ningning
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
Optimal control problems  Elliptic equation  Control constraints  A posteriori error estimates  Adaptive finite element method  Multilevel correction method  
A FULL MULTIGRID METHOD FOR SEMILINEAR ELLIPTIC EQUATION 期刊论文
APPLICATIONS OF MATHEMATICS, 2017, 卷号: 62, 期号: 3, 页码: 225-241
Authors:  Xu, Fei;  Xie, Hehu
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
semilinear elliptic problem  full multigrid method  multilevel correction  finite element method  
NOVEL MULTILEVEL PRECONDITIONERS FOR THE SYSTEMS ARISING FROM PLANE WAVE DISCRETIZATION OF HELMHOLTZ EQUATIONS WITH LARGE WAVE NUMBERS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2017, 卷号: 39, 期号: 4, 页码: A1675-A1709
Authors:  Hu, Qiya;  Li, Xuan
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Helmholtz equation  large wave numbers  plane wave methods  multilevel overlapping domain decomposition  multilevel overlapping preconditioner  smoothers  
A CASCADIC MULTIGRID METHOD FOR EIGENVALUE PROBLEM 期刊论文
Journal of Computational Mathematics, 2017, 卷号: 35, 期号: 1, 页码: 74
Authors:  Han Xiaole;  Xie Hehu;  Xu Fei
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
A full multigrid method for eigenvalue problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 322, 页码: 747-759
Authors:  Chen, Hongtao;  Xie, Hehu;  Xu, Fei
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Eigenvalue problem  Full multigrid method  Multilevel correction  Finite element method  
A full multigrid method for nonlinear eigenvalue problems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 10, 页码: 2037-2048
Authors:  Jia, ShangHui;  Xie, HeHu;  Xie, ManTing;  Xu, Fei
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
nonlinear eigenvalue problem  full multigrid method  multilevel correction  finite element method